# SDR MWE2008F00023

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N927ME
- Make and model: Boeing 717-200
- Aircraft serial: 55193
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TAILCONE FUNCTIONAL CHECK, INTERIOR HANDLE FAILED TO PULL FROM THE CLIPS.  CLEANED DEBRIS AND MINOR CORROSION FROM INNER SURFACES OF RETENTION CUPS.  INTERIOR TAILCONE RELEASE HANDLE FORCE CHECKS NOW.  (K)
